# SDR CALA2022050901175

- Difficulty date: May 7, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29284
- Aircraft time: 89,438 hours, 19,195 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N8711
- Condition: Gouged
- Location: Rh Upper
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0582 MAIN CABIN RH FRAME UPPER FLANGE IS GOUGED AT STA 1640 BETWEEN S5R AND S6R (MARKED), TRANSCRIBED FROM HAECO GSO N R 9287062 REPAIRED RH FRAME GOUGE IAW HAECO REO G23780 STAGE 2 AND RECEIVE D FINAL UAL EC/RA 5302-01035. HAECO GSO MECH V900838 INSP QC302
